Announcement

Collapse
No announcement yet.

Could Serum add to corneal neuralgia?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Could Serum add to corneal neuralgia?

    I'm 8 months post lasik and have been using Serum drops for about 1 month now. In the last couple weeks I've started developing a sensitivity to lights. It's been accompanied by a new type of pain that is similar to pressure on my eyeballs and different from the burning/grittiness/inflamed feeling I get when my eyes dry out. I've also noticed some puffiness and swelling of my eyelids when this pain gets more intense. At first I was worried it might be an infection because of the swelling, but it receded after a night of sleep. I've read that things can get worse before they get better when using Serum drops, but I am concerned I could be causing permanent damage if the Serum is promoting corneal neuralgia by increasing the growth of branched out and frayed nerve endings.

    Has anyone heard of a similar reaction to serum? Should I be concerned?

    For what it's worth, I'm currently on artificial tears every 5-20 minutes, fluorometholone twice a day, Restasis twice a day, doxycycline twice a day, fish oil, and I wear goggles 90% of the day. The only new part of my regimine in the last month is the serum, I've been on everything else since at least January.

  • #2
    I just wanted to reply to my own post because I don't think the serum drops are what caused the increased pain that I was experiencing. The increase level of pain has subsided and I've continued using the drops. There have been so many posts of people receiving great benefits from serum drops and I didn't want my post to scare anyone from giving them a try. Thus far I don't feel any significant benefit from them but I don't think they are doing any harm. Also, my doctor advised me that he thought they would take 60-90 days for benefits if they end up helping so they still may help me out eventually.

    Comment


    • #3
      Originally posted by DryInDenver View Post
      I've read that things can get worse before they get better when using Serum drops, but I am concerned I could be causing permanent damage if the Serum is promoting corneal neuralgia by increasing the growth of branched out and frayed nerve endings.
      Hello DryInDenver? what is the progress with your eyes. Where did you read that things can get worse before they get better. I began the serum last week and really don't know what to think. My eyes feel drier. Thanks. ~Gerri

      Comment

      Previously entered content was automatically saved. Restore or Discard.
      Auto-Saved
      Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
      x
      Insert: Thumbnail Small Medium Large Fullsize Remove  
      x
      Working...
      X